PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 1 | 123-129
Tytuł artykułu

Small sets with respect to certain classes of topologies

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
67
Numer
1
Strony
123-129
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-03-03
poprawiono
1993-11-26
Twórcy
  • Institute of Applied Mathematics, University of Tbilisi, University St. 2, 380043 Tbilisi 43, Georgia
Bibliografia
  • [1] J. C. Oxtoby, Measure and Category, Springer, New York, 1980.
  • [2] K. Ciesielski, Algebraically invariant extensions of $σ$-finite measures on Euclidean space, Trans. Amer. Math. Soc. 318 (1990), 261-273.
  • [3] A. B. Kharazishvili, Invariant Extensions of the Lebesgue Measure, Tbiliss. Gos. Univ., Tbilisi, 1983 (in Russian).
  • [4] A. B. Kharazishvili, Topological Aspects of Measure Theory, Naukova Dumka, Kiev, 1984 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i1p123bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.